Computing approximate monogenic models likelihoods in large pedigrees with loops.

L.L.G. Janss, J.A.M. van Arendonk, J.H.J. van der Werf

Research output: Contribution to journalArticleAcademicpeer-review

20 Citations (Scopus)
Original languageEnglish
Pages (from-to)567-579
JournalGenetics, Selection, Evolution
Volume27
Issue number6
Publication statusPublished - 1995

Cite this

Janss, L. L. G., van Arendonk, J. A. M., & van der Werf, J. H. J. (1995). Computing approximate monogenic models likelihoods in large pedigrees with loops. Genetics, Selection, Evolution, 27(6), 567-579. https://edepot.wur.nl/46293